Items where Year is 1988


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Group by: Creators | Item Type | No Grouping
Number of items: 3.


Gowlett, JAJ ORCID: 0000-0002-9064-973X
(1988) Introduction. World Archaeology, 19 (3). 259 - 261.


Morton, HR ORCID: 0000-0002-8524-2695
(1988) Polynomials from braids. In: Braids. Contemporary Mathematics, 78 . American Mathematical Society,Providence, Rhode Island, 575 - 585.


Morton, Hugh ORCID: 0000-0002-8524-2695 and Traczyk, P
(1988) The Jones polynomials of satellites about mutant knots. In: Braids. Contemporary Mathematics, 78 . American Mathematical Society,Providence, Rhode Island, 587 - 592.

This list was generated on Sat Sep 11 01:02:50 2021 BST.